| Model Number |
SC-8416-70 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patient underwent a paddle lead explant procedure due to an unknown reason.The explanted lead was not returned as it was kept by the medical facility.No further information could be obtained despite good faith efforts.